LOGIDEC-P

0 out of 5
SKU: 7f1769c450ad Category: Tablets

Diclofenac Potassium and Paracetamol Tablets

1 in stock


Description

Diclofenac Potassium and Paracetamol Tablets relieve pain in various conditions, such as headache, muscle pain, dental pain, mild migraine, painful menses, rheumatoid arthritis, osteoarthritis, and ankylosing spondylitis. It contains two effective medicines, namely Diclofenac (analgesic) & Paracetamol (fever reducer/mild analgesic).

Diclofenac Potassium functions by inhibiting the action of cyclo-oxygenase (COX), responsible for causing pain and inflammation at the damaged tissue site. On the other hand, Paracetamol enhances the pain relief action of Diclofenac. In addition, it helps relieve ear pain, backache, toothache, and other musculoskeletal-related pain.

One should use Diclofenac Potassium and Paracetamol Tablets as prescribed by the healthcare provider for the best effects. Do not increase the dosage of this medicine on your own, as it may increase the risk of side effects. In addition, do not break, chew, or crush these tablets. Swallow these tablets whole with a full glass of water.

Precautions for Diclofenac Potassium and Paracetamol Tablets

Take this medicine as prescribed by the physician without missing any dose to attain the best effects. In addition, take this medicine for the prescribed length; do not abruptly stop the treatment course. Also, read the patient leaflet for the official guidelines and consider following them. All above, be on the safe side by taking the following measures.

  1. This medicine is contradicted in patients with prolonged bleeding time, wheezing, and asthma.
  2. Individuals allergic to painkillers, such as aspirin, diclofenac, paracetamol, naproxen, etc., should not take Diclofenac Potassium and Paracetamol Tablets.
  3. Inform your healthcare provider about your diseases, including liver or kidney disease, heart disease, etc., before commencing treatment. Your doctor may change the dosage as per your medical condition.
  4. Pregnant women should not take Diclofenac Potassium and Paracetamol Tablets during the last trimester of pregnancy. In addition, women lactating women should consult the doctor before using it.
  5. Avoid excessive intake of foods or drinks containing caffeine, such as chocolate, tea, coffee, and fizzy drinks while taking this medicine. It may cause drowsiness, sleepiness, or dizziness.

Consider taking the above-listed points during treatment with Diclofenac Potassium and Paracetamol Tablets to ensure their proper use. Not to mention the official guidelines to follow during the treatment course.

Possible Side effects

Unlike other medications, Diclofenac Potassium and Paracetamol Tablets cause mild to moderate adverse reactions. Those side effects don’t persist or bother the patient for a longer duration. However, if the common symptoms persist, or you notice any rare adverse reactions while taking this medicine, inform your healthcare provider as soon as possible. The most common side effects of this medicine include the following:-

  1. Nausea
  2. Vomiting
  3. Stomach pain
  4. Heartburn
  5. Diarrhea

Note: You may experience other side effects not listed above. For more deets regarding the common side effects caused by this medicine, consult your healthcare provider.

Frequently Asked Questions

Q. What are the uses of Diclofenac Potassium and Paracetamol Tablets?

A. This medicine pain in many conditions, including headache, muscle pain, dental pain, mild migraine, painful menses, rheumatoid arthritis, etc.

Q. Will you experience any adverse reactions while taking medicine?

A. Yes, you may encounter mild to moderate adverse reactions, such as Nausea, Vomiting, Stomach pain, Heartburn, etc.

Q. Can you stop taking this medicine when your pain is relieved?

A. Do not stop the treatment course unless directed by the physician. Finish the treatment course for the best effects.

Q. Does this medicine impair your ability to concentrate?

A. While taking this medicine, you may experience dizziness or sleepiness. So, evade driving vehicles or performing any activity requiring speed of psychomotor reactions.

Brand Name Composition Packing Size Packing Style MRP
LOGIDEC-P Dicloenac Potassium 50 mg + Paracetamol 325 mg 10X10 Blister 400

Additional information

Pack Size

Packing Type